# SDR CA020816004

- Difficulty date: August 8, 2002
- Submitted: August 23, 2002
- Operation: General aviation
- Make and model: Boeing 757236
- Aircraft time: 45,447 hours
- Engine: Rroyce RB211535E437
- System (JASC): 2701 · Control Column Section
- Part: Bearing
- Part number: AE66111
- Condition: Seized
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) CREW REPORTING RUDDER PEDAL HARD TO MOVE ON GROUND.  AFTER INVESTIGATION,  MAINT FOUND A ROLLER BEARING SEIZED IN THE CAM ROLLER ARM ASSY. OF THE RUDDER FEEL CENTERING MECHANISM MAINTENANCE REPLACED THE ROLLER AND TESTED THE RUDDER PEDAL FORCES IAW AMM 27-21-00 P. 570.
